Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Preprojective algebras and MV polytopes
HTML articles powered by AMS MathViewer

by Pierre Baumann and Joel Kamnitzer
Represent. Theory 16 (2012), 152-188
Published electronically: March 12, 2012


The purpose of this paper is to apply the theory of MV polytopes to the study of components of Lusztig’s nilpotent varieties. Along the way, we introduce reflection functors for modules over the non-deformed preprojective algebra of a quiver.
Similar Articles
Bibliographic Information
  • Pierre Baumann
  • Affiliation: Institut de Recherche Mathématique Avancée, Université de Strasbourg et CNRS, 7 rue René Descartes, 67084 Strasbourg Cedex, France
  • Email:
  • Joel Kamnitzer
  • Affiliation: Department of Mathematics, University of Toronto, Bahen Centre, 40 St. George St., Toronto, Ontario, Canada ON M5S 2E4
  • MR Author ID: 676374
  • Email:
  • Received by editor(s): October 6, 2010
  • Received by editor(s) in revised form: August 22, 2011
  • Published electronically: March 12, 2012
  • © Copyright 2012 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Represent. Theory 16 (2012), 152-188
  • MSC (2010): Primary 05E10; Secondary 16G20, 17B10, 22E46, 52B20
  • DOI:
  • MathSciNet review: 2892443